# SDR JJBA20170328020

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 36,751 hours, 49,345 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON LEADING EDGE OF LT OB FLAP JUST INBOARD OF FLAP TRACK NR 4. DAMAGED AREA INJECTED AND CURED IAW SRM 51-70-00.
